T Nation

Decrease then Increase Dose Causing Issues?

I used to inject 50mg / week of test cyp. for several months. The lab test came back at around 832 during my 5th day after injection. My PCP told me to lower the dose by half. I did that for two weeks and felt like crap. So then I went back to my regular dose of 50mg / week within the last couple of weeks. I have been progressively feeling like crap now even going back to original dose. I have been also been working out intensely during the last 2-3 months (HIIT & Heavy Lifting, 5 times a week, 2 hours a day).

My symptoms include:

  • REALLY hard time waking up in the morning even though I get 7-8 hours of sleep.
  • Fatigued during the day (sometimes shortness of breath)
  • Some minor anxiety and depression

My PCP reduced my dose because he stated my level was too high and that it can cause sleep apnea. Is this what I may have?

What are your thoughts?

Thanks.

In my case my body and mind took about a month to adjust to the different levels…
Some of the same symptoms as well…
IMO - no need to work out 2 times a day… Most become overtrained at that point

It could be apnea, but more than likely, it is E2 related especially with the sides you mention (depression/anxiety). Are you taking any sort of AI? Bouncing your T dose around will cause E2 fluctuations. You’ve likely blown through the E2 “sweet spot” and are now feeling bad due to elevated E2. That’s why your “normal” dose isn’t working, the E2 sides are overshadowing the T benefits.

I used to take just one pill of pes erase pro a day. It sounds like the symptom started when I stopped taking it. Will this cause that much of a difference?

[quote]catfish74 wrote:
It could be apnea, but more than likely, it is E2 related especially with the sides you mention (depression/anxiety). Are you taking any sort of AI? Bouncing your T dose around will cause E2 fluctuations. You’ve likely blown through the E2 “sweet spot” and are now feeling bad due to elevated E2. That’s why your “normal” dose isn’t working, the E2 sides are overshadowing the T benefits. [/quote]

Just an update. Got my estradiol checked and it was 64! I guess fluctuating caused this but at the same time I have never gotten my E2 checked in my life; just testosterone.

[quote]catfish74 wrote:
It could be apnea, but more than likely, it is E2 related especially with the sides you mention (depression/anxiety). Are you taking any sort of AI? Bouncing your T dose around will cause E2 fluctuations. You’ve likely blown through the E2 “sweet spot” and are now feeling bad due to elevated E2. That’s why your “normal” dose isn’t working, the E2 sides are overshadowing the T benefits. [/quote]

Just an update. Got my estradiol checked and it was 64! I guess fluctuating caused this but at the same time I have never gotten my E2 checked in my life; just testosterone.

Just an update. Got my estradiol checked and it was 64! I guess fluctuating caused this but at the same time I have never gotten my E2 checked in my life; just testosterone.

Please read the advice for new guys sticky, and some others. Lots of things that you need to know that you will not get in this thread.

Post your labs with ranges and more info about you as per the above sticky. CBC, TT, FT, E2, TSH
Check body temperatures as per thyroid basics sticky.

Your TT levels were fine. Your doctor is an idiot, but that is perfectly normal. There is a finding a TRT doc sticky if needed. With your high E2, your SHBG will be elevated and more of your TT is T+SHBG, which is not bioavailable. So your effective T can be lower that what your TT implies.

Consider issues other than low T. Don’t have T-tunnel vision.

You need Rx anastrozole.

Married? Ask her about your snoring.

TRT can increase snoring and by extension make any apnea worse. I don’t think that TRT is a cause. Most people with apnea are not on TRT.

If you inject once a week, your TT levels are changing and the result is more of a function of lab timing. If you do labs 24-48 hours after injecting once a week, the results will be a high peak. Read the protocol for injections sticky and inject at least once a week.